# SDR CALA2025041503850

- Difficulty date: April 10, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PRE-INSTALL INSPECTION, CRACK FOUND AT FWD CARGO FLOOR PANEL 121BF - REF: NRC 125014 6100577518 SDR REPORTING ONLY REPAIRED FWD CARGO DECK PLATE (121BF) IAW B757-200 SRM 51-70-13- 0G-0.
